MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP RESPONSE 5.5/6.0 MINI REDUCER; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ORTHOPEDIATRICS, CORP RESPONSE 5.5/6.0 MINI REDUCER; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference: (b)(4).Customer has indicated that the product is in process of being returned to orthopediatrics for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It has been reported that during closure of a posterior spinal fusion procedure, a tab was identified to be missing from a rod reducer.Fluoroscopy identified that the tab remained in the patient.Bone graft was removed and the fractured piece was recovered.Bone graft was replaced and incision closed.A delay greater than thirty minutes was noted.No additional patient consequences were reported.

Brand Name
RESPONSE 5.5/6.0 MINI REDUCER
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw, in
MDR Report Key9717724
Report Number3006460162-2020-00006
Device Sequence Number2353293
Product Code KWP
UDI-Device Identifier00841132152027
UDI-Public(01)00841132152027(10)RC30716-C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-1300-6000
Device Lot NumberRC30716-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age16 YR
Patient Weight84